# SDR CHQA200900222

- Difficulty date: October 20, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 22,754 hours, 18,397 cycles
- Engine: Allsn AE3007A
- Engine time: 21,020 hours, 17,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT EMERGENCY EXIT LIGHT STRIP AT ROW 12 WOULD NOT ILLUMINATE WHILE THE EMERGENCY LIGHTING WAS ARMED.  MAINTENANCE DISCONNECTED BOTH WIRE ELECTRICAL CONNECTORS AND RECONNECTED IAW EMB145 AMM SWPM 20-50-00.  ALL EMERGENCY LIGHTS OPERATED NORMALLY.
